# SDR PCSA071401

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N804AJ
- Make and model: Boeing 727-2D3
- Aircraft serial: 21021
- Aircraft time: 58,940 hours, 32,588 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

INBOARD FLAP ASYMMETRY DURING FLAP RETRACTION DEPARTING BGI.  ACCOMPLISHED ASYMMETRY FLAP PROCEDURE PER AMERIJET MANUAL.  AIRCRAFT RETURNED TO BGI.  MAINTENANCE CHECKED THE FLAP INDICATION AND ASYMMETRY SYSTEM.  NO FAULT NOTED.  OPERATION CHECK GOOD IAW BOEING MM 27-51-00 AND 27-52-13.
